# SDR SWIA202265380

- Difficulty date: March 31, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SHEAR PANEL HAS CORROSION AS MARKED.   (C CHECK RO 4/16/22)   REMOVED AND REPLACED R/H I/B SHEAR PANEL REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
